# SDR CA030627003

- Difficulty date: June 20, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 182J
- Aircraft time: 6,588 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A32C90
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE MOUNT CRACKED AT SUPPORT PADS. REINFORCED TO CARRY 10520 ENGINE AS PER P-PONK STC SA461NW ON JULY 96. MOUNT REPLACED WITH NEW MOUNT PN 4402. NO VIBRATION TO DATE.
